# SDR IPXA2019071744558

- Difficulty date: July 17, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 77,481 hours, 13,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY LIGHT TEST SHOWS BATTERY LOW. REPLACED EMERGENCY LIGHTING BATTERY POWER SUPPLY IAW AMM 33-51-01-000-802, 33-51-01-400-802. OPS CHECK GOOD. REF AMM 33-51-01-700-8002. IPC 33-51-01-005V.
